Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 218956, 11 pages
Research Article

Motion of Bishop Frenet Offsets of Ruled Surfaces in

Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt

Received 7 August 2015; Revised 11 October 2015; Accepted 20 October 2015

Academic Editor: Hui-Shen Shen

Copyright © 2015 H. N. Abd-Ellah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. N. Abd-Ellah, “Motion of Bishop Frenet Offsets of Ruled Surfaces in ,” Journal of Applied Mathematics, vol. 2015, Article ID 218956, 11 pages, 2015. doi:10.1155/2015/218956